# SDR UPS07M50093

- Difficulty date: June 6, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE, AFT PRESSURE BULKHEAD, AFT FACE STA 2007, RBL10', UPPER PORTION OF T CHORD FOUND WITH CRACK AT EDGE AS MARKED.  AFT FUSELAGE, AFT PRESSURE BULKHEAD, AFT FACE STA 2007 RBL UPP PORTION REMOVED FOR ACCESS REPAIR PER SRM 51-21-01V.R.38.  THE FOLLOWING ITEMS WERE FAB(A) T CHORD REPAIR SECTION PER DWG NR AJC7050.  SPLICE ANGLES FAB PER SRM 53-00-01F9.V1.R38.  FILLERS WEB SUPT ANGLES FAB PER SRM 53-00-01 .F9.V9.R38.  RE-ASSEMBLE C/OUT AFT FX, AFT PRESS BULKHEAD STA 2007, SATIS.
